Follow
E. Ferapontov
Title
Cited by
Cited by
Year
On the integrability of (2+ 1)-dimensional quasilinear systems
EV Ferapontov, KR Khusnutdinova
Communications in mathematical physics 248 (1), 187-206, 2004
2002004
Non-local Hamiltonian operators of hydrodynamic type related to metrics of constant curvature
OI Mokhov, EV Ferapontov
Uspekhi Matematicheskikh Nauk 45 (3), 191-192, 1990
1211990
Differential geometry of nonlocal Hamiltonian operators of hydrodynamic type
EV Ferapontov
Funktsional'nyi Analiz i ego Prilozheniya 25 (3), 37-49, 1991
1041991
Nonlocal Hamiltonian operators of hydrodynamic type: differential geometry and applications
EV Ferapontov
Translations of the American Mathematical Society-Series 2 170, 33-58, 1995
991995
The characterization of two-component (2+ 1)-dimensional integrable systems of hydrodynamic type
EV Ferapontov, KR Khusnutdinova
Journal of Physics A: Mathematical and General 37 (8), 2949, 2004
792004
Integration of weakly nonlinear hydrodynamic systems in Riemann invariats
EV Ferapontov
Physics Letters A 158 (3-4), 112-118, 1991
781991
Integrable Schrödinger operators with magnetic fields: factorization method on curved surfaces
EV Ferapontov, AP Veselov
Journal of Mathematical Physics 42 (2), 590-607, 2001
712001
Hydrodynamic reductions of multidimensional dispersionless PDEs: the test for integrability
EV Ferapontov, KR Khusnutdinova
Journal of Mathematical Physics 45 (6), 2365-2377, 2004
682004
Dispersionless integrable systems in 3D and Einstein-Weyl geometry
EV Ferapontov, BS Kruglikov
Journal of Differential Geometry 97 (2), 215-254, 2014
672014
On the integrability of symplectic Monge–Ampère equations
B Doubrov, EV Ferapontov
Journal of Geometry and Physics 60 (10), 1604-1616, 2010
632010
Bi-Hamiltonian Structure in 2-d Field Theory
EV Ferapontov, CAP Galvao, OI Mokhov, Y Nutku
Communications in mathematical physics 186 (3), 649-669, 1997
611997
Quasiclassical limit of coupled KdV equations. Riemann invariants and multi-Hamiltonian structure
EV Ferapontov, MV Pavlov
Physica D: Nonlinear Phenomena 52 (2-3), 211-219, 1991
591991
Compatible Poisson brackets of hydrodynamic type
EV Ferapontov
Journal of Physics A: Mathematical and General 34 (11), 2377, 2001
572001
Dupin hypersurfaces and integrable hamiltonian systems of hydrodynamic type, which do not possess Riemann invariants
EV Ferapontov
Differential Geometry and its Applications 5 (2), 121-152, 1995
551995
On the Einstein-Weyl and conformal self-duality equations
M Dunajski, EV Ferapontov, B Kruglikov
Journal of Mathematical Physics 56 (8), 083501, 2015
522015
Isoparametric hypersurfaces in spheres, integrable nondiagonalizable systems of hydrodynamic type, and N-wave systems
EV Ferapontov
Differential Geometry and its Applications 5 (4), 335-369, 1995
521995
On a class of three-dimensional integrable Lagrangians
EV Ferapontov, KR Khusnutdinova, SP Tsarev
Communications in mathematical physics 261 (1), 225-243, 2006
512006
Linearly degenerate partial differential equations and quadratic line complexes
EV Ferapontov, J Mos
Communications in Analysis and Geometry 23 (1), 91-127, 2015
49*2015
The associativity equations in the two-dimensional topological field theory as integrable Hamiltonian nondiagonalizable systems of hydrodynamic type
EV Ferapontov, OI Mokhov
Functional Analysis and its Applications 30 (3), 195-203, 1996
49*1996
Differential-geometric approach to the integrability of hydrodynamic chains: the Haantjes tensor
EV Ferapontov, DG Marshall
Mathematische Annalen 339 (1), 61-99, 2007
482007
The system can't perform the operation now. Try again later.
Articles 1–20